# SDR 2006UALA01326

- Difficulty date: July 4, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 33,705 hours, 9,284 cycles
- Engine: Pwa PW2037
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD TWICE DUE TO AN AIRFRAME VIBRATION.  PEFORMED VIBRATION CHECK AND FOUND LEFT PACK EXHAUST DOOR LINKAGE BROKEN. REPLACED LINKAGE.  INFORMED CREW FOR MONITORING THIS PROBLEM FOR FUTURE EVALUATION.
